# SDR SWAA2023082382987

- Difficulty date: July 27, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH 'Z' CHANNEL STA 727B TO STA 787 HAS SEVERAL SPOTS OF CORROSION.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA 727 TO STA 847 LBL 21 DUE TO CORROSION OUT OF LIMITS; REF B737 SRM 53-00-53-2R-6 AND DWG# 146A7500.;[02] VERIFIED STEP1. AS COMPLETE.
